Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 71, NWS Quad Cities, IA

June 2, 2011Des Moines County, Henry County, Lee County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jun 2, 2011, 3:45 PM CDT for Des Moines County, Henry County, Lee County, Iowa. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 3:45 PM CDT (20:45 UTC)
Expired
Jun 4, 2011, 8:01 PM CDT
In force
52 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Des Moines County, IA, Henry County, IA, Lee County, IA

The radar

The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Skunk River at Augusta (AGSI4).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05474000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WGUS43 KDVN 022045
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
345 PM CDT THU JUN 2 2011


.FLOOD WARNING FOR THE SKUNK RIVER AT AUGUSTA.

AREA RAINFALL OF 1 TO LOCALLY NEAR 3 INCHES OVER THE PAST 12 HOURS 
WILL RESULT IN MINOR RIVER FLOODING INTO SATURDAY.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-087-111-030845-
/O.NEW.KDVN.FL.W.0071.110602T2045Z-110605T2157Z/
/AGSI4.1.ER.110602T2013Z.110603T1200Z.110604T0957Z.NO/
345 PM CDT THU JUN 2 2011

...FLOOD WARNING IN EFFECT UNTIL SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL SATURDAY MORNING.
* AT 3:00 PM THURSDAY THE STAGE WAS 14.9 FEET...AND RISING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.4 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  SATURDAY MORNING.
* IMPACT...AT  15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR 
  THE PERKINS ROAD BRIDGE AT AUGUSTA.

$$

NICHOLS
5 follow-up statements
652 
WGUS83 KDVN 030133
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 PM CDT THU JUN 2 2011

..UPDATED RIVER FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-115-ILC071-131-031732-
/O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T0600Z/
/KHBI2.1.ER.110530T1505Z.110603T0000Z.110604T1800Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL SATURDAY.
* AT  7:30 PM THURSDAY THE STAGE WAS 14.4 FEET...AND STEADY. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY.
* IMPACT...AT  14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-031731-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-110609T1200Z/
/GLDI2.1.ER.000000T0000Z.110602T2300Z.110608T0000Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL TUESDAY EVENING.
* AT  6:00 PM THURSDAY THE STAGE WAS 11.4 FEET...AND STEADY. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY EVENING.


$$

ILC067-MOC045-031731-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-110608T1800Z/
/GGYM7.1.ER.000000T0000Z.110527T1040Z.110607T0600Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL TUESDAY MORNING.
* AT  8:00 PM THURSDAY THE STAGE WAS 16.5 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.0 FEET FRIDAY. FALL BELOW FLOOD STAGE TUESDAY
  MORNING.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-031731-
/O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T1108Z/
/AGSI4.1.ER.110602T2013Z.110603T0600Z.110604T2308Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL SATURDAY EVENING.
* AT  7:30 PM THURSDAY THE STAGE WAS 16.6 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.9 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  SATURDAY EVENING.
* IMPACT...AT  16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

$$

IAC111-MOC045-031731-
/O.EXT.KDVN.FL.W.0070.000000T0000Z-110606T0300Z/
/SFLM7.1.ER.000000T0000Z.110603T0600Z.110604T1500Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL SATURDAY MORNING.
* AT  8:00 PM THURSDAY THE STAGE WAS 20.4 FEET...AND RISING. 
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 20.6 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  SATURDAY MORNING.
* IMPACT...AT  20 FEET...THE ST. FRANCISVILLE BOAT RAMP IS UNDER 
  WATER.

$$
223 
WGUS83 KDVN 031440
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 AM CDT FRI JUN 3 2011


.UPDATED RIVER FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-115-ILC071-131-040639-
/O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T1200Z/
/KHBI2.1.ER.110530T1505Z.110603T0000Z.110605T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL SATURDAY EVENING.
* AT 8:30 AM FRIDAY THE STAGE WAS 14.3 FEET...AND STEADY. 
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-040638-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-110610T1200Z/
/GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL WEDNESDAY EVENING.
* AT 8:00 AM FRIDAY THE STAGE WAS 11.5 FEET...AND STEADY. 
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.

$$

IAC057-111-ILC067-071-040638-
/O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T1200Z/
/BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL THURSDAY EVENING.
* AT 9:00 AM FRIDAY THE STAGE WAS 16.6 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

IAC111-ILC067-MOC045-040638-
/O.EXT.KDVN.FL.W.0072.000000T0000Z-110606T1200Z/
/EOKI4.1.ER.000000T0000Z.110603T1800Z.110605T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEOKUK LD19.
* UNTIL SATURDAY EVENING.
* AT 8:00 AM FRIDAY THE STAGE WAS 16.3 FEET...AND STEADY. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.4 FEET TODAY. FALL BELOW FLOOD STAGE SATURDAY
  EVENING.
* IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL 
  AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA.

$$

ILC067-MOC045-040638-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0300Z/
/GGYM7.1.ER.000000T0000Z.110603T1800Z.110607T1500Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL TUESDAY MORNING.
* AT 9:00 AM FRIDAY THE STAGE WAS 17.4 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.4 FEET TODAY. FALL BELOW FLOOD STAGE TUESDAY 
  MORNING.
* IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-040638-
/O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T1942Z/
/AGSI4.1.ER.110602T2013Z.110603T0945Z.110605T0742Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL SUNDAY MORNING.
* AT 8:30 AM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

$$

IAC111-MOC045-031509-
/O.CAN.KDVN.FL.W.0070.000000T0000Z-110606T0300Z/
/SFLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* AT 9:00 AM FRIDAY THE STAGE WAS 17.2 FEET...AND FALLING. 
* FLOOD STAGE IS 18 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 17.8 FEET. FALL TO 17.1 
  FEET SATURDAY MORNING.

$$
178 
WGUS83 KDVN 040207
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CDT FRI JUN 3 2011

.UPDATED FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-115-ILC071-131-041807-
/O.CON.KDVN.FL.W.0067.000000T0000Z-110606T1200Z/
/KHBI2.1.ER.110530T1505Z.110603T0000Z.110605T0000Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL SATURDAY EVENING.
* AT  8:30 PM FRIDAY THE STAGE WAS 14.2 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT  14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-041806-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-110610T1800Z/
/GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0600Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL THURSDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 11.4 FEET...AND FALLING. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING.


$$

IAC057-111-ILC067-071-041806-
/O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T1800Z/
/BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0600Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL FRIDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 16.5 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

IAC111-ILC067-MOC045-041806-
/O.EXT.KDVN.FL.W.0072.000000T0000Z-110606T0300Z/
/EOKI4.1.ER.000000T0000Z.110603T2300Z.110604T1500Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEOKUK LD19.
* UNTIL SATURDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL 
  AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA.

$$

ILC067-MOC045-041806-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0900Z/
/GGYM7.1.ER.000000T0000Z.110603T2110Z.110607T2100Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL TUESDAY.
* AT  8:30 PM FRIDAY THE STAGE WAS 17.4 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-041806-
/O.CON.KDVN.FL.W.0071.000000T0000Z-110606T1942Z/
/AGSI4.1.ER.110602T2013Z.110603T0945Z.110605T0742Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL SUNDAY MORNING.
* AT  8:30 PM FRIDAY THE STAGE WAS 15.8 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR 
  THE PERKINS ROAD BRIDGE AT AUGUSTA.

$$
784 
WGUS83 KDVN 041448
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
948 AM CDT SAT JUN 4 2011

.UPDATED FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-115-ILC071-131-050648-
/O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T0745Z/
/KHBI2.1.ER.110530T1505Z.110603T0000Z.110604T1945Z.NO/
948 AM CDT SAT JUN 4 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL TODAY.
* AT  9:30 AM SATURDAY THE STAGE WAS 14.0 FEET...AND STEADY. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TODAY.

$$

IAC057-ILC071-050647-
/O.CON.KDVN.FL.W.0050.000000T0000Z-110610T1800Z/
/GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0600Z.NO/
948 AM CDT SAT JUN 4 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL THURSDAY MORNING.
* AT  8:00 AM SATURDAY THE STAGE WAS 11.2 FEET...AND FALLING. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING.

$$

IAC057-111-ILC067-071-050647-
/O.CON.KDVN.FL.W.0051.000000T0000Z-110611T1800Z/
/BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0600Z.NO/
948 AM CDT SAT JUN 4 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL FRIDAY MORNING.
* AT  9:00 AM SATURDAY THE STAGE WAS 16.3 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE NEXT FRIDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

ILC067-MOC045-050647-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T1800Z/
/GGYM7.1.ER.000000T0000Z.110603T2110Z.110608T0600Z.NO/
948 AM CDT SAT JUN 4 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL WEDNESDAY MORNING.
* AT  9:30 AM SATURDAY THE STAGE WAS 16.9 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING.

$$

IAC057-087-111-050647-
/O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T0604Z/
/AGSI4.1.ER.110602T2013Z.110603T0945Z.110604T1804Z.NO/
948 AM CDT SAT JUN 4 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL TODAY.
* AT  9:30 AM SATURDAY THE STAGE WAS 15.0 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TODAY.

$$
102 
WGUS83 KDVN 050101
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
801 PM CDT SAT JUN 4 2011


.UPDATED FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-115-ILC071-131-050131-
/O.CAN.KDVN.FL.W.0067.000000T0000Z-110606T0745Z/
/KHBI2.1.ER.110530T1505Z.110603T0000Z.000000T0000Z.NO/
801 PM CDT SAT JUN 4 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* AT 7:30 PM SATURDAY THE STAGE WAS 13.9 FEET...AND FALLING. 
* FLOOD STAGE IS 14 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 13.5 FEET MONDAY MORNING.
* IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-051700-
/O.CON.KDVN.FL.W.0050.000000T0000Z-110610T1800Z/
/GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0600Z.NO/
801 PM CDT SAT JUN 4 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL THURSDAY MORNING.
* AT 6:00 PM SATURDAY THE STAGE WAS 11.1 FEET...AND FALLING. 
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING.

$$

IAC057-111-ILC067-071-051700-
/O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T0600Z/
/BRLI4.2.ER.000000T0000Z.110603T1230Z.110609T1800Z.NO/
801 PM CDT SAT JUN 4 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL THURSDAY.
* AT 7:00 PM SATURDAY THE STAGE WAS 16.2 FEET...AND FALLING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY.
* IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

ILC067-MOC045-051700-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0900Z/
/GGYM7.1.ER.000000T0000Z.110603T2110Z.110607T2100Z.NO/
801 PM CDT SAT JUN 4 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL TUESDAY.
* AT 7:30 PM SATURDAY THE STAGE WAS 16.5 FEET...AND FALLING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY.
* IMPACT...AT 16 FEET...WATER AFFECTS BUILDINGS IN UNPROTECTED LOW 
  AREAS.

$$

IAC057-087-111-050131-
/O.CAN.KDVN.FL.W.0071.000000T0000Z-110606T0604Z/
/AGSI4.1.ER.110602T2013Z.110603T0945Z.000000T0000Z.NO/
801 PM CDT SAT JUN 4 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE SKUNK RIVER AT AUGUSTA.
* AT 7:30 PM SATURDAY THE STAGE WAS 12.8 FEET...AND FALLING. 
* FLOOD STAGE IS 15 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 9.4 FEET MONDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 2, 3:05 PM CDT, 40 minutes earlier.

Area forecast discussion, Jun 2, 3:05 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT THU JUN 2 2011

.SYNOPSIS...
12Z UA ANALYSIS HAS A PLUME OF TROPICAL MOISTURE RUNNING FROM NORTH
TEXAS INTO THE WESTERN GREAT LAKES. AN UPPER RIDGE REMAINED ACROSS
THE DEEP SOUTH WITH A RIDGE AXIS RUNNING INTO THE WESTERN GREAT
LAKES. RADAR/SATELLITE TRENDS THROUGH MID AFTERNOON SHOWS A SLOW BUT
CONTINUED DECAY OF THE MCS ACROSS THE AREA WITH NEARLY ALL
CONVECTIVE ASPECTS GONE. THE TROPICAL MOISTURE PLUME WAS EVIDENT ON
SATELLITE WITH THE LARGE AMOUNT OF CIRRUS MOVING UP THROUGH THE
PLAINS. 18Z SFC ANALYSIS HAS A WARM FRONT FROM WESTERN NORTH DAKOTA
INTO THE LOWER OHIO VALLEY. A BOUNDARY WAS NORTH OF THE WARM FRONT
THAT RAN FROM CENTRAL IOWA INTO CENTRAL INDIANA. DEW POINTS WERE IN
THE 40S AND 50S IMMEDIATELY AROUND THE GREAT LAKES WITH 60S AND 70S
ELSEWHERE.

&&

.SHORT TERM...TONIGHT AND FRIDAY...
OVERALL...MODEL INITIALIZATION WAS POOR ESPECIALLY IN REGARDS TO LOW
LEVEL MOISTURE.

THE MCS ACROSS THE AREA IS STARTING TO DISSIPATE WITH MAINLY
STRATIFORM RAIN AND ONLY A FEW TSRA PRESENT. RUC TRENDS ON THE 310K
THETA SFC INDICATES THE MCS SHOULD BEGIN TO RAPIDLY FALL APART
THROUGH 00Z AS OMEGAS DECREASE AND CONDENSATION PRESSURE DEFICITS
RISE. ANY PRECIP SHOULD BE MAINLY ALONG/EAST OF THE MISSISSIPPI BY
00Z. THE RUC DOES SHOW A LITTLE FORCING ARRIVING IN THE SOUTHERN
PART OF THE CWFA WHICH MAY HELP CONVECTION TO RE-DEVELOP NEAR THE
WARM FRONT AS TEMPERATURES JUMP LATE IN THE DAY. ANY CURRENT OR
NEWLY DEVELOPED RAIN WILL DISSIPATE THIS EVENING AND TAPER OFF TO
SPRINKLES EAST OF THE MISSISSIPPI LATE. GIVEN WHAT IS CURRENTLY
GOING ON WILL GO WITH A LATE AFTERNOON PERIOD TO HELP WALK THE
CURRENT PRECIP OUT OF THE AREA.

FRIDAY WILL BE HUMID WITH TEMPERATURES CLIMBING INTO THE 90S. HEAT
INDEX READINGS WILL EASILY BE 95 TO 100 WITH POCKETS THAT MAY EXCEED
100 LATE IN THE AFTERNOON.   ..08..

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY...
...WARM JUNE WEATHER WITH A LOW RISK OF MAINLY AFTERNOON AND EVENING
STORMS MOST DAYS...

OVERVIEW...LITTLE CHANGE IN FORECAST WITH INITIALIZATION GOOD ON
KINEMATICS AND ADEQUATE WITH NORMAL BIASES OF EACH SOLUTION FOR
MOISTURE.  THIS SUPPORTS A 70/30 BLEND OF HI-RES ECMWF AND GFS/NAM
MIX FOR PRECIPITATION AND A 50/50 MIX OF ALL SOLUTIONS ON THERMAL
FIELDS. MAIN POINT IS ABOVE NORMAL TEMPERATURES WITH MODERATE TO HIGH
DEWPOINTS WITH MINOR FORCING THAT MAY SPAWN MAINLY PULSE CONVECTION.

FRIDAY NIGHT...WARM AND MUGGY WITH MINS OF 65 TO 72 ACROSS AREA.
WEAK COOL FRONT TO ARRIVE FAR NW SECTIONS AFTER MIDNIGHT MAY FIRE
SOME STORMS BUT MODEST FORCING SUPPORTS SLIGHT CHANCE POPS NW 1/3.
IF ENOUGH FORCING...STORMS COULD BE STRONG WITH WIND BUT THAT IS NOT
SUGGESTED ATTM.

SATURDAY AND SATURDAY NIGHT...LOWER CHANCE POPS WITH STORMS WITH
POSSIBLE NEAR SEVERE TO SEVERE RISK SUGGESTED LATE PM INTO EVENING
HOURS. RAIN AMOUNTS SUGGESTED TO BE MOSTLY SPOTTY DUE TO POOR
FORCING INDICATORS FORCING AND SHEAR AS THE WEAK COOL FRONT
SLIDES SOUTHEAST.  DECENT HIGH TEMPERATURE GRADIENT WITH LOWER 80S
NW TO NEAR 90 DEGREES SOUTHEAST.  ANY LOCALIZED RAIN TOTALS FROM
STORMS COULD BE HEAVY FOR LATER SHIFTS TO REASSESS FROM PW/S 1.5-1.75
INCHES.  LOCAL TECHNIQUES SUGGEST 85 PLUS TEMPERATURES AND UPPER 60
DEWPOINTS ARE SUPPORTIVE OF 60 PLUS MPH WINDS UNTIL EARLY TO MID
EVENING HOURS.  MINS SATURDAY NIGHT IF CLEARING COMES IN FASTER IN
NW SECTORS MAY NEED LOWERING A FEW DEGREES BY LATER SHIFTS.

SUNDAY...MILD TO WARM AND LESS HUMID WITH HIGHS 80 TO 85 DEGREES AND
DEWPOINTS MID 50S NORTH TO TO LOWER 60S SOUTH.  SUNDAY NIGHT...LOWS
IN THE LOWER TO MIDDLE 60S WITH LOW CHANCE POPS SW 2/3 AREA FROM
WEAK FORCING OF DIFFUSE WARM FRONT ALOFT ARRIVES.  ANY STORMS
PROBABLY TO FIRE LATE EVENING OR OVERNIGHT ON MODEST NOCTURNAL LOW
LEVEL JET AND LIKELY JUST BELOW SEVERE LEVELS ATTM.

MONDAY THROUGH THURSDAY...SEASONABLY WARM AND HUMID WITH LIMITED
SENSIBLE WEATHER CHANGES FROM SPOTTY TO ISOLATED LATE PM AND EVENING
STORM RISKS.  HIGHS MID 80S TO AROUND 90 DEGREES AND MINS IN THE MID
TO UPPER 60S TO NEAR 70 DEGREES.  AGAIN LIMITED FORCING AND NO DECENT
BOUNDARIES SUGGEST SLIGHT CHANCE POPS FOR PULSE NATURE OF ANY STORMS
THAT PRECLUDE ORGANIZE CONVECTION POTENTIAL ATTM.  SOME EVIDENCE OF
WEAK FRONT TO ARRIVE THURSDAY THAT MAY ALLOW FOR MORE WIDESPREAD
STORMS...THIS SHOULD BE CLARIFIED IN NEXT 24 HOURS WITH POSSIBLY
COOLER TEMPERATURES AFTER FRONTAL PASSAGE.   ..NICHOLS..

&&

.AVIATION...
CURRENT MCS WILL RAPIDLY DECAY THROUGH 00Z/03. MINIMAL CONVECTION IS
NOW PRESENT WITH ONLY A COUPLE OF TSRA PRESENT. APPROACHING WARM
FRONT FROM MISSOURI MAY ALLOW SOME CONVECTION TO RE-DEVELOP LATE IN
THE AFTERNOON AS TEMPERATURES JUMP. CONVECTION/PRECIP WILL RAPIDLY
DIMINISH 00Z-03Z AND TAPER OFF TO SPRINKLES AT WORST BY 06Z/03. VSBYS
SHOULD GENERALLY REMAIN VFR THROUGH 06Z/03. HOWEVER...CIGS MAY VARY
FROM LIFR TO VFR THROUGH 06Z/03. AFT 06Z/03 INCREASING DEW POINTS MAY
RESULT IN VSBYS DROPPING TO 3-5SM PRIOR TO SUNRISE.  ..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

08/NICHOLS
Hazardous weather outlook, Jun 2, 3:30 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
330 PM CDT THU JUN 2 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-031000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
330 PM CDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY...VERY WARM...BREEZY AND HUMID WEATHER IS EXPECTED. HIGH
TEMPERATURES ARE EXPECTED TO REACH THE LOWER 90S...WITH HEAT INDEX
READINGS TO 100 DEGREES POSSIBLE SOUTH OF INTERSTATE 80.

SATURDAY AND SATURDAY NIGHT...THUNDERSTORMS WILL BE POSSIBLE AS A SLOW
MOVING COOL FRONT MOVES ACROSS THE REGION. EARLY INDICATIONS SUGGEST
SOME STORMS MAY BECOME STRONG TO SEVERE WITH GUSTY TO POSSIBLY DAMAGING
WINDS OF UP TO 60 MPH THE MAIN RISK.  ISOLATED HEAVY RAINFALL WILL ALSO
BE POSSIBLE. THE GREATEST RISK IS ALONG AND ESPECIALLY SOUTH OF HIGHWAY
30 SATURDAY AFTERNOON UNTIL MID EVENING.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NEARLY EVERY DAY FROM SUNDAY
NIGHT THROUGH WEDNESDAY. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR
ANY SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

08/NICHOLS

In the hours before

Local storm report, Jun 2, 11:05 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1105 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     HEAVY RAIN       5 E CANTRIL             40.64N 91.98W
06/02/2011  M2.20 INCH       VAN BUREN          IA   TRAINED SPOTTER

            TOTAL SO FAR AND IT IS STILL RAINING

&&

TAS
Local storm report, Jun 2, 12:28 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1228 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HEAVY RAIN       KEOSAUQUA               40.73N 91.96W
06/02/2011  E3.00 INCH       VAN BUREN          IA   FIRE DEPT/RESCUE

            STORM TOTAL.

&&

BILLN
Local storm report, Jun 2, 1:23 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
123 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       6 WNW BURLINGTON        40.85N 91.22W
06/02/2011  M2.50 INCH       DES MOINES         IA   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&
Local storm report, Jun 2, 1:55 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HEAVY RAIN       1 N KEOSAUQUA           40.75N 91.96W
06/02/2011  M2.06 INCH       VAN BUREN          IA   TRAINED SPOTTER

            STORM TOTAL. CURRENTLY NOT RAINING.

&&
Local storm report, Jun 2, 3:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       2 ESE KEOSAUQUA         40.72N 91.92W
06/02/2011  E1.20 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAINFALL BETWEEN 830 AM AND 1 PM CDT.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:16 AM CDTFlash Flood WarningDVNHenry, Jefferson, Lee, Van Buren6 hr
Jun 2, 2:08 PM CDTRiver Flood WarningDVNLee20 hr
Jun 2, 5:29 PM CDTAreal Flood AdvisoryDVNDes Moines, Lee3 hr

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.